Heavy Snow, Delaware Beaches
- When
- February 16, 5:35 PM EST to February 17, 8:43 AM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- ASOS
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
A low pressure system emerged east off the North Carolina coast and brought snow to New Castle County and heavy snow to Kent and Sussex Counties from the evening of the 16th into the morning of the 17th. Snowfall totals ranged from just under 3 inches in New Castle County to a little over 6 inches in Sussex County.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A low pressure system emerged east off the North Carolina coast and brought snow to New Castle County and heavy snow to Kent and Sussex Counties from the evening of the 16th into the morning of the 17th. Snowfall totals ranged from just under 3 inches in New Castle County to a little over 6 inches in Sussex County. The snow caused several traffic accidents and impacted the morning commute on the 17th.
On the 17th, all state offices as well as county offices and schools were closed. Most colleges and universities were also closed. Bus service was suspended in Sussex County. Speed reductions were in place on the Delaware Memorial Bridge. Many social and community activities as well as sports tournaments were canceled. The Code Purple because of the unseasonably cold weather was extended. Because most of the heaviest snow fell overnight and the many closures and cancellations on the 17th, the number of traffic accidents was relatively low. Delaware State Police responded to about 30 accidents, only two with injuries and assisted with 30 disabled vehicles.
Representative snowfall totals included 6.5 inches in Selbyville (Sussex County) and in Milton (Sussex County) and in Woodside (Kent County), 6.4 inches in Harbeson (Sussex County), 6.3 inches in Stockley (Sussex County) and in Lewes (Sussex County), 6.1 inches in Millsboro (Sussex County), 6.0 inches in Georgetown (Sussex County) and in Harrington (Kent County), 5.9 inches in Laurel (Sussex County) and in Ellendale (Sussex County), 5.5 inches in Milford (Kent County), 5.2 inches in Dover (Kent County), 5.1 inches in Frederica (Kent County) and in Harrington (Kent County), 4.5 inches in Bear (New Castle County), 4.4 inches in Wilmington (New Castle County), 3.8 inches in Newark (New Castle County), 3.6 inches in Odessa (New Castle County), and 3.3 inches at the New Castle County Airport (New Castle County).
The snow was caused by a low pressure system that organized over the Southern Plains on the evening of the 15th. It moved east-northeast across the Gulf Coast States during the day and evening of the 16th, before tracking more northeastward and passing east of Cape Hatteras, North Carolina by 4 a.m. EST on the 17th. The low pressure system then raced northeast and out to sea during the daytime.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 16, 4:10 PM EST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EST MON FEB 16 2015
.SYNOPSIS...
LOW PRESSURE LOCATED OVER MISSISSIPPI AND ALABAMA THIS AFTERNOON
WILL PROGRESS TO THE EAST NORTHEAST. THE LOW IS FORECAST TO PASS
OFF THE NORTH CAROLINA COAST LATE TONIGHT BEFORE MOVING OUT TO SEA
ON TUESDAY. AN ARCTIC COLD FRONT IS EXPECTED TO APPROACH FROM THE
NORTHWEST AND WEST AND IT SHOULD PASS THROUGH OUR REGION LATE ON
WEDNESDAY. COLD HIGH PRESSURE IS ANTICIPATED TO FOLLOW FOR
THURSDAY AND FRIDAY. THE CENTER OF THE HIGH IS FORECAST TO PASS
OFF THE COAST ON FRIDAY NIGHT. LOW PRESSURE APPROACHING FROM THE
WEST AND SOUTHWEST IS EXPECTED TO AFFECT OUR WEATHER OVER THE
WEEKEND. THE LOW IS FORECAST TO PULL A COLD FRONT THROUGH OUR
REGION LATE ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
REGIONAL RADAR IS SHOWING MORE RETURNS TO OUR WEST AND SOUTHWEST
AT THIS HOUR. DC AND NORTHERN VIRGINIA HAS PICKED UP A QUICK
COATING AT THIS POINT AS THE PRECIPITATION SHIELD STEADILY MOVES
EASTWARD. GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH THE TRACK OF
THE SURFACE LOW PRESSURE AND THE TIMING OF ITS PASSAGE LATE
TONIGHT.
SNOW SHOULD BEGIN TO OVERSPREAD OUR SOUTHERN ZONES OVER THE NEXT
COUPLE OF HOURS, THOUGH IT MAY TAKE A WHILE FOR IT TO SATURATE THE
COLUMN OUTSIDE OF ANY MESOSCALE BANDING THAT OCCURS. CURRENT
DEW POINT DEPRESSIONS ARE RATHER LARGE ACROSS THE DELMARVA WITH
SOME SPOTS STILL 20+ DEGREES DRIER. AGAIN IF A HEAVIER BURST OF
SNOW OCCURS THIS DEPRESSION WILL QUICKLY GET WIPED OUT AND ALLOW
FOR ACCUMULATION TO OCCUR. FARTHER NORTH, IT LOOKS LIKE LATER THIS
EVENING, CLOSER TO MIDNIGHT, WE SHOULD START TO SEE SNOW REACH THE
SURFACE AS THE COLUMN SATURATES ENOUGH.
GIVEN THAT THERE IS LITTLE TO NO DOWNSTREAM BLOCKING AND AN OPEN
WAVE IS PUSHING THROUGH THE REGION TONIGHT, THE SYSTEM WILL BE
VERY PROGRESSIVE. A BULK OF THE SNOW ACCUMULATION TONIGHT COMES
FROM MESOSCALE BANDING AND SOME CONFINED LARGE SCALE THERMAL
ADVECTION, MOSTLY ACROSS THE SOUTHERN ZONES. GUIDANCE CONTINUES TO
SHOW THE BEST LOW-LEVEL FGEN SOUTH OF PHILLY EARLY TUESDAY
MORNING. QPF AMOUNTS ACROSS THE DELMARVA ARE ON THE ORDER OF A FEW
TENTHS TO OVER A HALF INCH POSSIBLE. WHEN TIMED WITH THE PASSING
OPEN WAVE AND STRONG OMEGA PRESENT IN THE SNOW GROWTH ZONE WE ARE
EXPECTING A PERIOD OF HEAVY SNOW FOR A FEW HOURS ACROSS SOUTHERN
NEW JERSEY INTO CENTRAL AND SOUTHERN DELMARVA. WE HAVE INCREASED
STORM TOTALS A BIT IN THESE AREAS WHERE DOUBLE DIGIT A SNOWFALL IS
POSSIBLE IN EXTREME SOUTHERN DELMARVA TONIGHT.
FARTHER NORTH WE KEEP THE ADVISORIES IN PLACE AS THE LACK OF QPF
SHOULD PROHIBIT REACHING WARNING CRITERIA THOUGH IT MAY BE A VERY
CLOSE CALL IN PARTS OF SOUTHEAST PENNSYLVANIA, INCLUDING PHILLY.
DO NOT WANT TO GET TOO MUCH IN SNOW RATIOS GIVEN THE VOLATILITY
THEY CAN PROVIDE, BUT WITH LOTS OF DRY AIR (AT THE START) AND VERY
COLD AIR MASS IN PLACE EXPECTING RATIOS TO BE ABOVE CLIMO, POSSIBLY
15:1. THE DRY AIR COULD ALSO EAT UP SOME OF THE EXPECTED MOISTURE
TONIGHT AND AS THE SURFACE WINDS VEER TOWARDS THE NORTHEAST MORE
LOW-LEVEL DRY AIR COULD SNEAK IN AND KEEP THE SNOW FROM REALLY
ACCUMULATING.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE SYSTEM SHOULD BE QUICKLY PULLING OFF TOWARDS THE EAST-
NORTHEAST BY LATE MORNING AS THE SNOW COMES TO AN END WEST TO
EAST. TEMPERATURES WILL MODIFY BACK UPWARDS TOMORROW AND COULD END
UP SOME 10 DEGREES WARMER THAN ON MONDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AN AREA OF HIGH CLOUDS AHEAD OF OUR NEXT WEATHER SYSTEM SHOULD
BUILD OVERHEAD FROM THE SOUTHWEST FOR TUESDAY NIGHT. LOW
TEMPERATURES ARE FORECAST TO BE MAINLY FROM THE SINGLE DIGITS TO
THE TEENS.
ANOTHER ARCTIC COLD FRONT IS FORECAST TO APPROACH FROM THE
NORTHWEST AND WEST ON WEDNESDAY. THE FRONT IS NOT EXPECTED TO BE
NEARLY AS ROBUST AS THE ONE THAT AFFECTED OUR REGION OVER THE
WEEKEND. WE CONTINUE TO EXPECT SCATTERED SNOW SHOWERS MAINLY
DURING THE AFTERNOON AND EVENING HOURS, WITH A LIGHT ACCUMULATION
OF NEW SNOW POSSIBLE. THE WIND IS ANTICIPATED TO SHIFT TO THE WEST
NORTHWEST IN THE WAKE OF THE FRONT AT SPEEDS OF 10 TO 20 MPH WITH
PERHAPS SOME GUSTS UP TO 25 OR 30 MPH. THE WIND SPEEDS ARE
FORECAST TO BE ABOUT HALF THOSE THAT WERE EXPERIENCED OVER THE
WEEKEND.
ANOTHER ROUND OF VERY COLD TEMPERATURES IS LIKELY FOR WEDNESDAY
NIGHT THROUGH FRIDAY NIGHT. DAYTIME HIGHS SHOULD RANGE IN THE
SINGLE DIGITS TO THE TEENS AND OVERNIGHT LOWS ARE FORECAST TO BE
MAINLY BETWEEN 10 BELOW AND 10 ABOVE ZERO. THERE IS STILL THE
POTENTIAL FOR PHILADELPHIA'S FIRST SUB ZERO TEMPERATURE IN 21
YEARS ON FRIDAY MORNING. IT SEEMS AS THOUGH WE WILL BE ISSUING
MORE WIND CHILL WARNINGS AND WIND CHILL ADVISORIES LATE IN THE
WEEK EVEN WITH THE LOWER WIND SPEEDS.
THE CENTER OF THE HIGH IS EXPECTED TO PASS OFF THE COAST ON
FRIDAY NIGHT. TEMPERATURES SHOULD BEGIN TO MODERATE SLOWLY IN THE
RETURN FLOW ON THE BACK SIDE OF THE HIGH OVER THE WEEKEND. LOW
PRESSURE APPROACHING FROM THE SOUTHWEST AND WEST MAY SPREAD SOME
PRECIPITATION INTO OUR REGION FOR SATURDAY AND SUNDAY. THE MODEL
GUIDANCE IS NOT IN VERY GOOD AGREEMENT REGARDING THE DETAILS AT
THIS TIME. BASED ON THE PROJECTED TEMPERATURES, WE MAY SEE A
TRANSITION FROM SNOW TO FREEZING RAIN TO RAIN AT MOST LOCATIONS
WITH THE PRECIPITATION REMAINING FROZEN OR FREEZING IN OUR
NORTHERN COUNTIES.
DRY AIR MAY PUSH INTO OUR REGION FROM THE NORTHWEST AND NORTH FOR
MONDAY.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR TO START, DECREASING TO IFR/LIFR BY EARLY TUESDAY
MORNING. SNOW WILL OVERSPREAD FROM THE WEST LATER THIS EVENING AND
CONDITIONS BEGIN TO DETERIORATE QUICKLY TO IFR. SNOW BANDS ARE
LIKELY, MOSTLY SOUTH OF PHL/ILG WHERE LIFR VSBYS ARE LIKELY. WINDS
WILL VEER TOWARDS THE EAST-NORTHEAST BY TUESDAY MORNING. SEVERAL
INCHES OF SNOW EXPECTED AT THE TERMINALS SOUTH OF RDG A ABE LINE.
TOMORROW...MVFR INCREASING TO VFR. SNOW SHOULD BE TAPERING OFF BY
LATER TUESDAY MORNING FROM WEST TO EAST WITH IMPROVING CONDITIONS.
WINDS BACK TOWARDS THE NORTH-NORTHWEST AROUND 8 KNOTS.
OUTLOOK...
TUESDAY NIGHT...MAINLY VFR.
WEDNESDAY AND WEDNESDAY NIGHT...MAINLY VFR. A PERIOD OF MVFR OR
IFR CONDITIONS IS POSSIBLE IN SNOW SHOWERS DURING THE AFTERNOON
AND EVENING AS A STRONG COLD FRONT PASSES THROUGH OUR REGION. A
GUSTY NORTHWEST WIND SHOULD DEVELOP IN ITS WAKE.
THURSDAY...VFR WITH A GUSTY NORTHWEST WIND.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...VFR.
SATURDAY...A CHANCE OF SNOW WITH CONDITIONS POSSIBLY LOWERING
INTO THE MVFR OR IFR CATEGORY.
&&
.MARINE...
TONIGHT - TOMORROW...SUB-SCA CONDITIONS EXPECTED WITH NO FREEZING
SPRAY ISSUES GIVEN THE LACK OF WINDS. SEAS WILL CONTINUE TO
SUBSIDE TO AROUND 3-4 FEET BY LATER THIS EVENING. SEAS WILL
INCREASE A BIT BY TUESDAY AFTERNOON AS THE LOW PRESSURE SYSTEM
AFFECTING THE REGION PULLS THROUGH AND THE WINDS BACK TOWARDS THE
NORTH-NORTHWEST.
OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY MORNING...NO MARINE HEADLINES ARE
ANTICIPATED.
WEDNESDAY AFTERNOON...SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP
IN THE AFTERNOON AS AN ARCTIC COLD FRONT APPROACHES FROM THE
NORTHWEST AND WEST.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...NORTHWESTERLY GALE FORCE
WIND GUSTS MAY OCCUR. MODERATE TO HEAVY FREEZING SPRAY IS
POSSIBLE.
FRIDAY...A SMALL CRAFT ADVISORY IS POSSIBLE DUE TO A GUSTY
NORTHWEST WIND.
FRIDAY NIGHT AND SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED.
&&
.CLIMATE...
THREE RECORD LOW MINIMUM DAILY TEMPERATURES WERE BROKEN THIS
MORNING (READING, ATLANTIC CITY AND GEORGETOWN) AND TWO WERE TIED
(TRENTON AND WILMINGTON). PLEASE REFER TO THE RECORD EVENT REPORTS
FOR DETAILS.
ADDITIONAL RECORDS ARE ANTICIPATED THIS THURSDAY AND OR FRIDAY
MORNING WHEN WE NOW THINK THE COLDEST DAYS OF THE WINTER SHOULD
OCCUR. THIS BECAUSE MINUS 25C 850 MB AIR IS MORE MODELED TO
OVERSPREAD MORE OF OUR AREA AND SIT HERE FOR POSSIBLY 24 HOURS.
WE'RE TALKING THE COLDEST AT PHILADELPHIA SINCE JAN 19, 1994 WHEN
IT WAS 5 BELOW. IT WILL PROBABLY BE EASIER TO GET BELOW ZERO LATE
THIS WEEK DUE TO ANTICIPATED SOUTHWARD SNOW COVER INCREASE, NOT
ONLY WHAT OCCURRED THIS PAST WEEKEND BUT COULD POSSIBLY OCCUR
MONDAY NIGHT AND TUESDAY.
THOSE RECORDS LISTED BELOW...
(POR = PERIOD OF RECORD BEGINS)
POR 2/19 2/20
1874 KACY 4-1903 0-1966
1872 KPHL 3-1903 1-1979
1894 KILG 2-1936 5-1978
1922 KABE 0-1936 -2 1936
1865 KTTN 2 1903,1936 6 -1936
1948 KGED 11-1993 0-1979
1869 KRDG -2 1903 -3 1903
1901 KMPO -10 1903 -18 1993
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL NOON EST TUESDAY FOR PAZ060-070-
071-101>106.
NJ...WINTER WEATHER ADVISORY UNTIL NOON EST TUESDAY FOR NJZ009-010-
012>015.
WINTER STORM WARNING UNTIL NOON EST TUESDAY FOR NJZ016>027.
DE...WINTER STORM WARNING UNTIL NOON EST TUESDAY FOR DEZ001>004.
MD...WINTER STORM WARNING UNTIL NOON EST TUESDAY FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...IOVINO
AVIATION...IOVINO/HEAVENER
MARINE...IOVINO/HEAVENER
CLIMATE...DRAGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EST MON FEB 16 2015 NJZ001-PAZ054-055-172100- SUSSEX-CARBON-MONROE- 352 PM EST MON FEB 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN INCH OR TWO OF SNOW IS POSSIBLE TONIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY DROP TO AROUND 20 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND TO 20 BELOW TO 30 BELOW ZERO FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ061-062-172100- WARREN-MORRIS-LEHIGH-NORTHAMPTON- 352 PM EST MON FEB 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN INCH OR TWO OF SNOW IS POSSIBLE TONIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY DROP TO 10 BELOW TO 15 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND TO 15 BELOW TO 20 BELOW ZERO FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-172100- BERKS- 352 PM EST MON FEB 16 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL VALUES MAY DROP TO 10 BELOW TO 15 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND TO 15 BELOW TO 20 BELOW ZERO FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012>015-PAZ070-071-101>106-172100- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 352 PM EST MON FEB 16 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILL VALUES MAY DROP TO NEAR 10 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND TO 10 BELOW TO 15 BELOW ZERO FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-172100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 352 PM EST MON FEB 16 2015 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND CHILL VALUES MAY DROP TO NEAR 10 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND TO 10 BELOW TO 15 BELOW ZERO FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-172100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EST MON FEB 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NORTHWESTERLY GALE FORCE WIND GUSTS MAY OCCUR FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. MODERATE TO HEAVY FREEZING SPRAY IS POSSIBLE AT THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
3 heavy snow, 1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2015Every state in 2015This day in weather historyWarnings in Delaware, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 561242, 561245, 561247, 561249.